MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the shift check, the autopulse platform (sn (b)(4) displayed user advisory (ua) 20 (position out of range) error message.No patient involvement.
 
Additional Manufacturer Narrative
Zoll has received the product for evaluation, however, the investigation is pending.A follow up report will be filed when the investigation has been completed.
 
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn (b)(6)) displayed a user advisory (ua) 20 (position out of range) error message was confirmed during archive data review and the initial functional testing.The root cause of the (ua) 20 was due to the driveshaft not being at the "home" position, most likely attributed to unintended user error.User advisories are normally clearable error messages and are designed into the platform to alert the operator that autopulse has detected one of several conditions.Per autopulse user advisory list guide, user advisory (ua) 20 occurs due to the encoder driveshaft not being within the normally acceptable range of positions.To clear a (ua) 20 error code, return the driveshaft to the home position using the administrative menu.A visual inspection of the returned platform was performed, and no physical damage was observed.The archive data was reviewed and showed several user advisory (ua) 20 error messages, thus confirming the reported complaint.The autopulse platform failed initial functional testing due to (ua) 20 displayed upon powering on.The driveshaft was rotated to the "home" position to clear the (ua) 20 error.Upon further testing, unrelated to the reported complaint, the autopulse platform failed the brake gap inspection due to the drive train motor brake assembly air gap being wide and out of specification, likely attributed to the device's aging.The brake gap was adjusted to the manufacturing specifications to remedy the issue.The autopulse platform was manufactured in 2011 and is 11 years old, past the expected service life of 5 years.Following service, the autopulse platform passed the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries without any fault or error.The brake gap inspection was performed and verified that the brake gap was within the specification.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for the autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key15526334
Report Number3010617000-2022-01722
Device Sequence Number6055854
Product Code DRM
UDI-Device Identifier00849111000598
UDI-Public00849111000598
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2022
Supplement Date Received by Manufacturer10/04/2022
Initial Report FDA Received Date10/02/2022
Supplement Report FDA Received Date10/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown